Telangana

Dial ‘104’ in case of adverse effects post vaccination

COVID-19 vaccine beneficiaries developing adverse reactions after going home following the immunisation can dial ‘104’.

The State Health department has made a list of hospitals where the Adverse Events Following Immunisation (AEFI) cases will be attended. Information about the hospitals will be provided to the beneficiary calling on the three-digit helpline number.

After getting inoculated, a beneficiary has to spend half hour in the ‘Observation Room’ at the designated vaccination centre where health staff will monitor the person’s health condition.

If one develops minor reactions, it will be attended at the centre itself. AEFI kits will be made available for the purpose. In case of severe reactions, however, the staff would shift the person to a major healthcare centre in an ambulance.

If the adverse effects start showing after the vaccine beneficiary has reached home, they can dial 104, said Director of Public Health G. Srinivasa Rao.

This article is closed for comments.
Please Email the Editor

Printable version | Jan 25, 2021 1:54:55 AM | https://www.thehindu.com/news/national/telangana/dial-104-in-case-of-adverse-effects-post-vaccination/article33571347.ece

Next Story